# SDR HEEA954849

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7128R
- Make and model: Bell 412
- Aircraft serial: 36007
- System (JASC): 6710 · Main Rotor Control
- Part: Rotary Actuator
- Part number: 214001347005
- Condition: Inoperative
- Location: Auto Flight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL AFCS INOPERATIVE.
